MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550275-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of a cerebrovascular accident is listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use (eifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the 2.75x12mm xience sierra and 3.0x15mm xience sierra stents were implanted.On (b)(6) 2018 the patient was re-admitted with cerebral infarction.The treatment performed and the final patient outcome is unknown.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8161288
Report Number2024168-2018-09657
Device Sequence Number14046095
Product Code NIQ
UDI-Device Identifier08717648227165
UDI-Public08717648227165
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2019
Device Catalogue Number1550275-12
Device Lot Number8062041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 3.0X15MM XIENCE SIERRA
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age56 YR
Patient Weight85